# SDR UPS02237491

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Part serial: 7957
- Condition: Inoperative
- Location: O2 Regulator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, F/O'S 02 DEMAND REGULATOR EMERGENCY LEVER INOP.  REMOVED AND REPLACED F/O'S 02 REGULATOR AS REQUIRED OPS CHECK & LEAK CHECK GOOD.
